I've had a low-grade fever off and on for about a month now. It generally fluctuates between 99.6 and 100.1, one time it climbed up to 100.9, and another it went up to 101.4, but other than that, it's not too bad.
Along with the low-grade fever, I've been constantly exhausted. It feels as if I've only gotten four hours of sleep, when in reality I've been getting ten to eleven hours of sleep (except when I'm working, and even then, I'm getting eight to nine hours a night). This morning I woke up at eight forty five, and my head, throat and stomach hurt, so I went back to sleep until a quarter past noon, and I was still exhausted.
In the first week or so, my nose was stuffy, but that was the only thing that's gotten better.
I've also had a headache on and off every day, which also brings about HORRIBLE brain fog. I'm ADHD, and have been off medication for a couple of years, so I get the occasional brain fog from time to time, but never this bad. The other day I was driving to work, and I swear I had a time skip or something, because I remember turning onto a street, and then all of a sudden I was almost there, and I had NO idea how I got there. Apparently, lots of people with ADHD get that, but it's never happened to me before.
My stomach and throat are also starting to hurt
I'm not sure if this is related, but I've been getting shooting pains up and down my arms, legs and fingertips more often than usual. Once it was in the center of my chest, and it hurt badly enough to double me over and gasp for breath, which sounds bad, but it was only for a few moments, and then I was fine. I'm 19, so I know it's most likely not a heart problem. I'm fairly certain I had a dissociative seizure about a year and a half ago, but I don't think that's liked to this at all.
I was wondering, though, if all this could be linked to ADHD medication? I was on Concerta for about ten years, Focalin XR for two (It made me black out in the first few months I tried it), and then Adderall for a few months.
Any responses would be greatly appreciated,
thank you :)
P.S I have not seen a doctor yet, I just didn't know what to call this discussion. I'm trying to find a new doctor, as my current one doesn't seem to ever take my concerns seriously, and basically tells me everything is in my head, which just annoys the crap out of me. My mom has one I think I'm going to, but we have yet to make an appointment.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?